# SDR 20001016SH019

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: MEB003
- Condition: Misinstalled
- Location: Cabin
- Part time: 4,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON C/W CESSNA MANDATORY SB MEB 00-3, FOUND ALL 4 CABIN SEATS INSTALLED IN WRONG POSITIONS.  PLACARDED AND REINSTALLED SEATS FOR SB.  SUBMITTER SUGGESTED A RECURRING AD NOTE BE ISSUED TO REQUIRE C/W THIS BULLETIN.  IMPROPER INSTALLATION OF FORWARD AND AFT FACING SEATS NEGATE ANY CRASHWORTHINESS DESIGNED IN THE SEAT.  (X)
